# SDR 2023FA0000139

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: General aviation
- Aircraft: N832CS
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1050
- Aircraft time: 4,944 hours
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Belt
- Part number: 110015201
- Part serial: 1320011
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I TOOK A SEATBELT FROM STOCK THAT HAD BEEN RE-WEBBED BY A REPAIR STATION.  IT HAD AN 8130-3. ANOTHER MECHANIC TRIED TO INSTALL IT BUT THE ATTACHING HARDWARE DIDN'T QUITE FIT.  I THINK THE SHOP THAT REWEBBED THE BELT MIXED UP THE METAL FITTINGS BECAUSE THE FAULTY END LOOKS IDENTICAL TO, AND FUNCTIONS PERFECTLY AS THE PART THAT FITS THE INTO THE BUCKLE OF THE BELT.  THE HOLE THAT SHOULD ACCEPT A BOLT AND BUSHING IS TOO SMALL SO THE BELT CAN'T BE CORRECTLY ATTACHED TO THE SEAT FRAME.  IF SOMEONE DIDN'T KNOW BETTER, THEY MIGHT TRY TO ATTACH IT INCORRECTLY (THERE IS A SIMPLE WAY TO DO THAT).  LUCKILY THE INSTALLING MECHANIC WAS AWARE AND SAID THE ISSUE IS PRETTY COMMON.  I PERSONALLY HAVE NOT SEEN IT ALTHOUGH I'VE REPLACED SEVERAL SIMILAR BELTS.
